# SDR SWAA2015111246006

- Difficulty date: October 26, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 42,094 hours, 24,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT BS 663.75, BL 27 LOWER AREA OF MAIN WW BAY AT KEEL BEAM.  R & R STIFFENER IAW SRM & DWG.
